# SDR DALA13019163135

- Difficulty date: April 18, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EXTERNAL SKIN DENTS FWD OF CAPTAIN`S  WINDSHIELD.  FOUND FWD DENT TO BE OUT OF LIMITS IAW SRM 53-11-11, PARG 4C, FIG 105.  CUTOUT DAMAGED AREAS IAW SRM 53-11-11, FIG 210.  HFEC CUTOUT AREA IAW NTM 51-10-08,  NO CRACKS NOTED. FABRICATED REPAIR DOUBLER IAW SRM 53-11-11, FIG. 210.  INSTALLED REPAIR DOUBLER SRM 53-11-11, FIG 210.
